American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49N60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information   
View Article: PDF

[2] J. Andersson. Optimal regularity and free boundary regularity for the Signorini problem. St. Petersburg Math. J. 24 (2013) 371-386.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Cupini, Paolo Marcellini and Elvira Mascolo. Local boundedness of solutions to some anisotropic elliptic systems. Contemporary Mathematics 595 (2013) 169-186.
Book volume table of contents   
View Article: PDF

[4] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[5] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF

[6] J. J. Bevan. Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity. Proc. Amer. Math. Soc. 139 (2011) 1667-1679. MR 2763756.
Abstract, references, and article information   
View Article: PDF

[7] M. Fuchs. Regularity results for local minimizers of energies with general densities having superquadratic growth. St. Petersburg Math. J. 21 (2010) 825-838. MR 2604569.
Abstract, references, and article information   
View Article: PDF

[8] Giovanni Alberti, Rustum Choksi and Felix Otto. Uniform energy distribution for an isoperimetric problem with long-range interactions. J. Amer. Math. Soc. 22 (2009) 569-605. MR 2476783.
Abstract, references, and article information   
View Article: PDF

[9] Dan Tang and Lijun Bo. Lyapunov exponent estimates of a class of higher-order stochastic Anderson models. Proc. Amer. Math. Soc. 136 (2008) 4033-4043. MR 2425745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. A. Caffarelli and Fang-Hua Lin. Singularly perturbed elliptic systems and multi-valued harmonic functions with free boundaries. J. Amer. Math. Soc. 21 (2008) 847-862. MR 2393430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Cannarsa, P. Cardaliaguet and E. Giorgieri. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007) 2741-2775. MR 2286054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Juha Kinnunen and Nageswari Shanmugalingam. Polar sets on metric spaces. Trans. Amer. Math. Soc. 358 (2006) 11-37. MR 2171221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bent Fuglede. The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature. Trans. Amer. Math. Soc. 357 (2005) 757-792. MR 2095630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arrigo Cellina. The classical problem of the calculus of variations in the autonomous case: Relaxation and Lipschitzianity of solutions. Trans. Amer. Math. Soc. 356 (2004) 415-426. MR 2020039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlo Mariconda and Giulia Treu. Existence and Lipschitz regularity for minima. Proc. Amer. Math. Soc. 130 (2002) 395-404. MR 1862118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arrigo Cellina. On the strong maximum principle. Proc. Amer. Math. Soc. 130 (2002) 413-418. MR 1862120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bruno Franchi and Maria Carla Tesi. A finite element approximation for a class of degenerate elliptic equations. Math. Comp. 69 (2000) 41-63. MR 1642821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. A. Sychev and V. J. Mizel. A condition on the value function both necessary and sufficient for full regularity of minimizers of one-dimensional variational problems. Trans. Amer. Math. Soc. 350 (1998) 119-133. MR 1357405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jan Malý and William P. Ziemer. Fine Regularity of Solutions of Elliptic Partial Differential Equations. Math. Surveys Monogr. 51 (1997) MR MR1461542.
Book volume table of contents   

[21] Jan Malý and William P. Ziemer. Quasilinear equations. Math. Surveys Monogr. 51 (1997) 161-183.
Book volume table of contents   
View Article: PDF

[22] Jan Malý and William P. Ziemer. Preliminaries. Math. Surveys Monogr. 51 (1997) 1-62.
Book volume table of contents   
View Article: PDF

[23] Jan Malý and William P. Ziemer. Potential theory. Math. Surveys Monogr. 51 (1997) 63-159.
Book volume table of contents   
View Article: PDF

[24] Jan Malý and William P. Ziemer. Variational inequalities -- regularity. Math. Surveys Monogr. 51 (1997) 233-252.
Book volume table of contents   
View Article: PDF

[25] Jan Malý and William P. Ziemer. Fine regularity theory. Math. Surveys Monogr. 51 (1997) 185-232.
Book volume table of contents   
View Article: PDF

[26] Jan Malý and William P. Ziemer. Existence theory. Math. Surveys Monogr. 51 (1997) 253-271.
Book volume table of contents   
View Article: PDF

[27] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. H. Clarke. An indirect method in the calculus of variations . Trans. Amer. Math. Soc. 336 (1993) 655-673. MR 1118823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1